Hail, Glynn
- When
- April 19, 4:30 PM EST
- Where
- Glynn County, Sea Is
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 31.183, -81.350
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Apr 19, 1:42 PM EST, 2 hours 48 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 242 PM EDT WED APR 19 2006 .SHORT TERM...AT THE SURFACE OLD FRONTAL BOUNDARY IS POSITIONED NORTH OF THE ALTAMAHA RIVER. ALOFT...MEAN LAYER RIDGE IS POSITIONED OVER THE WESTERN GULF OF MEXICO AND EXTENDS NORTHWARD OVER THE LOWER MISSISSIPPI VALLEY REGION INTO THE TENNESSEE VALLEY REGION. A SHORT-WAVE TROUGH WAS SLIDING DOWN THIS RIDGE AXIS...CURRENTLY IMPACTING CENTRAL GEORGIA AND THE CAROLINAS. TEMPERATURES AT 2 PM EDT WERE GENERALLY IN THE UPPER 70S SOUTHEAST GEORGIA TO LOWER 80S ACROSS MUCH OF NORTHEAST FLORIDA. A WEAK SEA- BREEZE IS SLOWLY ADVANCING INLAND. APPROACHING SHORT-WAVE TROUGH WILL INTERACT WITH OLD FRONTAL BOUNDARY AND SEA-BREEZE TO GENERATE SCATTERED SHOWERS AND THUNDERSTORMS THE REMAINDER OF TODAY ACROSS SOUTHEAST GEORGIA. A FEW SHOWERS OR STORMS WILL BE POSSIBLE ACROSS NORTHEAST FLORIDA...GENERALLY ALONG AND EAST OF THE U.S. HIGHWAY 301 CORRIDOR. ATMOSPHERE CONTINUES TO DESTABILIZE...WITH MID-LEVEL LAPSE RATES STEEPENING IN RESPONSE TO APPROACH OF MID-LEVEL SHORT-WAVE TROUGH. MAIN CONCERNS OF THUNDERSTORM DEVELOPMENT WILL BE SMALL HAIL AND GUSTY WINDS. SHOWERS AND THUNDERSTORMS WILL GENERALLY END TOWARDS SUNSET. AREAS OF FOG ARE EXPECTED AFTER MIDNIGHT...ESPECIALLY WHERE RAINFALL OCCURS. TONIGHT WILL BE A MILD NIGHT WITH LOW TEMPERATURES IN THE LOWER 60S MOST LOCATIONS. WILL INCLUDE MINIMUM (I.E., 20 PERCENT) POPS FOR AFTERNOON DEVELOPMENT THURSDAY AND FRIDAY AS AFTERNOON TEMPERATURES ARE EXPECTED IN THE MID TO UPPER 80S AWAY FROM THE COAST. THESE READINGS WILL INTERACT WITH SHALLOW MOISTURE TO POSSIBLY GENERATE ISOLATED SHOWERS OR STORMS...BUT ANEMIC MOISTURE AND DYNAMICS WILL CERTAINLY LIMIT COVERAGE. WILL INCREASE POPS TO CHANCE CATEGORY SATURDAY MOST LOCATIONS AS NEXT FRONTAL SYSTEM IS FORECAST TO APPROACH FROM THE WEST...WITH SOUTHERLY FLOW PROVIDING INFLUX OF MOISTURE AND INSTABILITY. && .LONG TERM (SUN THRU WED)...UPPER TROUGH AND ATTENDANT SURFACE COLD FRONT IS FORECAST TO CROSS JAX CWA SATURDAY NIGHT...WITH DRIER AND SLIGHTLY COOLER CONDITIONS IN STORE SUNDAY. WILL REMOVE POPS FOR MONDAY THROUGH WEDNESDAY PERIOD AS MEAN LAYER RIDGING POSITIONS OVER THE LOCAL AREA. POCKETS OF UPPER 50S WILL BE POSSIBLE MONDAY MORNING ACROSS THE INTERIOR...OTHERWISE LOW TEMPERATURES ARE EXPECTED IN THE LOWER 60S. HIGH TEMPERATURES OF MID TO UPPER 80S ARE FORECAST EACH AFTERNOON. && .MARINE...NO HEADLINES. MARINE OBS INDICATE LIGHT SOUTHEAST WINDS WITH SEAS 2 TO 4 FEET...DOMINATED BY SWELL ACTIVITY. LOW PRESSURE AREA IS FORECAST TO APPROACH CENTRAL GEORGIA LATE THIS AFTERNOON... MOVING OFFSHORE TONIGHT. THIS FEATURE IS THEN FORECAST TO DISSIPATE THURSDAY AS HIGH PRESSURE SETTLES NORTH OF THE AREA WHILE ANOTHER FRONTAL SYSTEM NEARS THE SOUTHEAST UNITED STATES. SOUTHERLY WINDS EARLY THIS EVENING WILL VEER WESTERLY OVERNIGHT TONIGHT...WITH NORTHERLY WINDS ESTABLISHING THURSDAY. LOCAL WINDS WILL THEN VEER TO THE EAST ON FRIDAY. WIND SPEEDS UPWARDS OF 15 KNOTS WILL BE POSSIBLE IN OFFSHORE LEGS THROUGH FRIDAY. NEXT FRONTAL SYSTEM WILL APPROACH THE SOUTHEAST UNITED STATES SATURDAY...LIKELY CROSSING THE LOCAL WATERS EARLY SUNDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 63 87 63 88 / 20 20 20 20 SSI 65 80 65 80 / 20 10 20 10 JAX 65 86 65 86 / 20 10 20 20 SGJ 66 82 66 81 / 20 10 20 10 GNV 64 91 63 90 / 10 20 5 20 OCF 64 90 63 91 / 10 10 0 10 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. MARINE...NONE. && PUBLIC...ZAPPE MARINE/FIRE WX...ENYEDI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1002 AM EDT WED APR 19 2006 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 1002 AM EDT WED APR 19 2006 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG STORMS POSSIBLE ACROSS SOUTHEAST GEORGIA THIS AFTERNOON... AN AREA OF LOW PRESSURE SPAWNING CONVECTION OVER THE CAROLINAS WILL MOVE SOUTHEAST TODAY AND OFFSHORE OF THE GEORGIA COAST. INCREASED MOISTURE AND INSTABILITY OVER THE LOCAL AREA IN ADVANCE OF THIS LOW COMBINED WITH AFTERNOON SEABREEZES WILL SPAWN SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. A FEW STORMS MAY BECOME STRONG... ESPECIALLY NORTH OF INTERSTATE 10 THIS AFTERNOON. STORMS WILL MOVE SOUTHEAST AROUND 15 TO 20 MPH. STORMS WILL SHIFT OFFSHORE OF THE EAST COAST THIS EVENING. AREAS OF FOG ARE EXPECTED TONIGHT. VISIBILITIES WILL BE REDUCED THE MOST WHERE RAIN OCCURS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. CARROLL/ABE
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 501 PM EDT WED APR 19 2006 GAZ166-192130- COASTAL CAMDEN- 501 PM EDT WED APR 19 2006 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CAMDEN COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 530 PM EDT... AT 501 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES NORTH OF HARRIETTS BLUFF...OR ABOUT 8 MILES WEST OF HIGH POINT...MOVING SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND HARRIETTS BLUFF... DOVER BLUFF...HIGH POINT AND CUMBERLAND ISLAND THROUGH 530 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CAMP
The national radar mosaic for the moment the first event began.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2006Every state in 2006This day in weather historyWarnings in Georgia, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5489910.